International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 5, May 2013 Edition [ISSN 2250-3153]


On Direct Sum of Two Fuzzy Graphs
      Dr. K. Radha, Mr.S. Arumugam
Abstract: In this paper, the direct sum of two fuzzy graphs G1 and G2 is defined. It is proved that when two fuzzy graphs are effective then their direct sum need not be effective. The degrees of the vertices in the direct sum of two fuzzy graphs G1 and G2 in terms of degrees of the vertices in the fuzzy graphs G1 and G2 are obtained. The lower and upper truncations of the direct sum of two fuzzy graphs are obtained. The regular property and connectedness of the direct sum of two fuzzy graphs are also studied.

Reference this Research Paper (copy & paste below code):

Dr. K. Radha, Mr.S. Arumugam (2018); On Direct Sum of Two Fuzzy Graphs; Int J Sci Res Publ 3(5) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0513.php?rp=P171186
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.